MathSciNet Relay Station
MathSciNet bibliographic data
MR120401 (22 #11155) 33.00
Dempsey, E.; Benson, G. C. Note on the asymptotic expansion of the modified Bessel function of the second kind. Math. Comp. 14 1960 362–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement